# SDR SWAA2022021767111

- Difficulty date: September 17, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 53,209 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VAPOR BARRIER LOWER LEFT; LEFT MAIN GEAR WHEEL WELL NEAR HYDRAULIC FUSE DECAL. (BETWEEN LBL 32.5 AND LBL 40.) / APPLIED INTERIM PATCH REPAIR TO 15' CRACK PER EA 1-757-15510. REPAIR APPLIED TO FWD SIDE OF VAPOR BARRIER. FOR DEFERRAL INFORMATION; SEE SRM 57-10-10-2R-2 PAR. 2.C. REPETITIVE INSPECTION REQUIRED:
